# SDR IPXA2023092607148

- Difficulty date: September 1, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 24,252 hours, 8,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Part number: UNKNOWN
- Part serial: NA
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** FAULT- WORN - PAWL , CREW ENTRY DOOR HANDLE MECHANISM.(REPLACE) I.A.W AMM 52-11-26-004-001 AND AMM 52-11-26-404-003 REV.139 REPLACE PAWL. I.A.W AMM 52-11-26-404-003 REV.139 DO THE OPERATION CHECK NORMAL. JOB COMPLETED AND CONDITION CHECK NORMAL. C/W REVIEW
